# SDR USAA010839

- Difficulty date: July 16, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Part time: 46,925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME STIFFENER CRACKED .5 INCH, RESULTING IN MISSING MATERIAL, BS 360, LEFT SIDE OF A/C AT FRAME, WL 215.  INSTALLED STRAP AND FILLER PER EA 85025.  (M)
